# SDR ASAA2013051895019

- Difficulty date: May 18, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C33859
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL NR 4 IS DAMAGED AT EDGE.  ACFT GROUNDED.  FABRICATED NEW FLOOR PANEL IAW SRM 51-40-05-0G-0.
